# SDR CALA2025082708190

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS AT FWD WET AREA INTERCOSTAL  BETWEEN FLOOR SUPPORTS STA 312  AND  STA 328  RBL 31 APROX MKD 252-012 (REF AAR N/R 99949067) REMOVED AND REPLACED INTERCOSTAL FROM STA 312 TO STA 328 RBL 45 AS PER B737-800 SRM 51-40-02-0G-0 AND DWG# 141A5400.
